A Theory of Income and Dividend Smoothing Based on Incumbency Rents
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
- Fudenberg, Drew & Tirole, Jean, 1994. "A Theory of Income and Dividend Smoothing Based on Incumbency Rents," IDEI Working Papers 34, Institut d'Économie Industrielle (IDEI), Toulouse.
- Tirole, Jean & Fudenberg, Drew, 1995. "A Theory of Income and Dividend Smoothing Based on Incumbency Rents," Scholarly Articles 3160494, Harvard University Department of Economics.
References listed on IDEAS
- Miller, Merton H & Rock, Kevin, 1985. " Dividend Policy under Asymmetric Information," Journal of Finance, American Finance Association, vol. 40(4), pages 1031-1051, September.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ucp:jpolec:v:103:y:1995:i:1:p:75-93. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division). General contact details of provider: http://www.journals.uchicago.edu/JPE/ .